Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Proving a manifold to be hyperbolic once it has been approximated to be so

Harriet Moser

Algebraic & Geometric Topology 9 (2009) 103–133
Bibliography
1 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
2 Y E Choi, Positively oriented ideal triangulations on hyperbolic three-manifolds, Topology 43 (2004) 1345 MR2081429
3 CPAN, Comprehensive Perl Archive Network
4 C H Edwards Jr., Advanced calculus of several variables, Dover Publications (1994) MR1319337
5 D Gabai, R Meyerhoff, P Milley, Minimum volume cusped hyperbolic three-manifolds arXiv:0705.4325
6 D Gabai, R Meyerhoff, P Milley, Mom technology and volumes of hyperbolic $3$–manifolds arXiv:math.GT/0606072v2
7 O Goodman, Snap
8 J H Hubbard, B B Hubbard, Vector calculus, linear algebra, and differential forms. A unified approach, Prentice Hall (1999) MR1657732
9 C J Leininger, Small curvature surfaces in hyperbolic $3$–manifolds, J. Knot Theory Ramifications 15 (2006) 379 MR2217503
10 H H Moser, Proving a manifold to be hyperbolic once it has been approximated to be so, PhD thesis, Columbia University (2005)
11 W D Neumann, Combinatorics of triangulations and the Chern–Simons invariant for hyperbolic $3$–manifolds, from: "Topology '90 (Columbus, OH, 1990)", Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 243 MR1184415
12 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology '90 (Columbus, OH, 1990)", Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 273 MR1184416
13 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
14 Pari-Gp, Computer algebra system
15 R M Range, Holomorphic functions and integral representations in several complex variables, Graduate Texts in Math. 108, Springer (1986) MR847923
16 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Math. 149, Springer (2006) MR2249478
17 W Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
18 W P Thurston, Hyperbolic structures on $3$–manifolds. I. Deformation of acylindrical manifolds, Ann. of Math. $(2)$ 124 (1986) 203 MR855294
19 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Math. Series 35, Princeton Univ. Press (1997) MR1435975
20 J Weeks, SnapPea
21 J Weeks, Computation of hyperbolic structures in knot theory, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier B. V. (2005) 461 MR2179268
22 H Whitney, Complex analytic varieties, Addison-Wesley Publishing Co. (1972) MR0387634